A 32-year-old female asked:
I have recently been treated for chlamydia with one dose azithromycin and and flagl for 10days felt it wasn't gone and then 7 day dose of doxycycline still have mild discomfort and unusual creamy to yellowish to greenish discharge ?
1 doctor answer • 1 doctor weighed in
Infectious Disease 53 years experience
Vaginal infection?: Diagnosing vaginal discharge can be difficult. If you have not seen an STD or genitourinary medicine (GUM) specialist, that would a logical next step. There are excellent GUM clinics and servicies in Ireland, especially in major cities like Dublin etc. Or ask your GP or gyn. Colored discharge usually means infection, and some gonorrhea is resistant to the drugs you have had. Get rechecked ASAP.
313 viewsAnswered >2 years ago
Last updated May 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.